# SDR AALA201705049009

- Difficulty date: April 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK -Y765 BETWEEN FRAMES 12 AND 24.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWING D53110984,  AND D53112.
